Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)



Triviality of the second cohomology group of the conformal algebras $ \mathrm{Cend}_n$ and $ \mathrm{Cur}_n$

Author: I. A. Dolguntseva
Translated by: the author
Original publication: Algebra i Analiz, tom 21 (2009), nomer 1.
Journal: St. Petersburg Math. J. 21 (2010), 53-63
MSC (2000): Primary 13D03
Published electronically: November 4, 2009
MathSciNet review: 2553052
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the second cohomology group of the conformal algebras $ \operatorname{Cend}_n$ and $ \operatorname{Cur}_n$ with coefficients in any bimodule is trivial. As a result, these algebras are segregated in any extension with a nilpotent kernel.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 13D03

Retrieve articles in all journals with MSC (2000): 13D03

Additional Information

I. A. Dolguntseva
Affiliation: Sobolev Institute of Mathematics, Akademician Koptyug Prospekt 4, 630090 Novosibirsk, Russia

Keywords: Associative conformal algebra, algebra of conformal endomorphisms, Hochschild cohomology.
Received by editor(s): February 5, 2008
Published electronically: November 4, 2009
Article copyright: © Copyright 2009 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia